# SDR IPXA2025080633177

- Difficulty date: July 26, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,299 hours, 23,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: 453T10012
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - STRAP, FWD CARGO CEILING LINER SUPPORT AT STA 478-610 RBL 39. REMOVED DAMAGE STRAP I.A.W SRM 51-40-02-0G REV.92. I.A.W. UPS EO NO.:EO-94540-REQ1 REV 1 STEP 1 , COMPLETED MACHINING THE CEILING SUPPORT STRAP.  ACCOMPLISHED JOB I.A.W UPS EO-94540-REQ1 REV1
